# SDR AALA20020824

- Difficulty date: June 7, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING SYSTEM AT 17B INOPERATIVE.  RESEATED CONNECTOR UNDER SEAT 17B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
